Publicações

Artigos Selecionados

  1. FARIAS, R. B. A., MONTORIL, M. H. e ANDRADE, J. A. A. (2016). Bayesian inference for extreme quantiles of heavy tailed distributions. Statistics & Probability Letters, v. 113, p. 103-107.
  2. FONSECA, R. V. , NOBRE, J. S. e FARIAS, R. B. A. (2016). Comparative inference and diagnostic in a reparametrized Birnbaum-Saunders regression model. Chilean Journal of Statistics, v. 7, p. 17-30.
  3. FARIAS, R. B. A. e BRANCO, M. D. (2012). Latent residual analysis in binary regression with skewed link. Brazilian Journal of Probability and Statistics, v. 26, p. 344-357.
  4. FARIAS, R. B. A. e Lemonte, Artur J. (2011). Bayesian inference for the Birnbaum Saunders nonlinear regression model. Statistical Methods & Applications, v. 20, p. 423-438..
  5. FARIAS, R. B. A.,  ARENAS, G. M. e PATRIOTA, A. G. (2009). Reducción de modelos en la presencia de parámetros de perturbación. Revista Colombiana de Estadística, v. 32, p. 99-121.

Capítulos de livros

  1. FARIAS, R. B. A. e BRANCO, M. D. (2011). Efficient Algorithms for Bayesian Binary Regression Model with Skew-Probit Link. In: Manish Bhattacharjee; Sunil K Dhar; Sundarraman Subramanian. (Org.). Recent Advances in Biostatistics. : World Scientific Publishing, 2011, v. 4, p. 143-168.
JSN Solid template designed by JoomlaShine.com